# SDR USAASB02219

- Difficulty date: December 8, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: 2061141
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LEADING EDGE FLAPS WOULD NOT RETRACT.  CREW WENT THROUGH SEVERAL PROCEDURES BUT THE FLAPS STILL WOULD NOT RETRACT FROM THE 2 DEGREE POSITION.  FLIGHT RETURNED TO THE FIELD WITH A 15 DEGREE FLAP LANDING WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT FLAPS DRY AND IN NEED OF LUBRICATION.  ACCOMPLISHED JACKSCREW LUBE AND FLAP LUBRICATION.  REMOVED AND REPLACED FLAP POSITION INDICATOR AS PRECAUTIONARY.  OPERATIONALLY CHECKED FLAPS NUMEROUS TIMES.  NO FAULTS OR DEFECTS NOTED.
